Wednesday, October 15



I've been a bit under the weather today! My doctor called yesterday and asked me to go off another 2 drugs and start another one. Shortly after taking the new drug this morning I got a headache, got dizzy when I stood up too fast, and it hurts my eyes to look at the computer screen.



Basically, I've just been lying around today. If I'm still feeling weird by Friday I'll call my doctor's office. It may just take a couple days for my body to adjust to this new drug.



Hopefully I'll be fit as a fiddle in a day or two and can come visit. Oh...that's not a fiddle. LOL See I still have my humor!! It does seem like these horrible blisters are drying up. I wish he had taken these drastic measures a year ago.



11 comments:

Susie said...

Hope you feel better soon Linda!
hugs!

Talk..to..Grams said...

Sending prayers your way! Bless your heart!! Hugs, Grams

Renie Burghardt said...

Oh, I hope you'll feel better soon, Linda!

Hugs and prayers,

Renie

Renee said...

Hope you are feeling better soon! Sending prayers your way.

Marsha said...

Linda, I hope you feel better soon!

Prayers and a hug!

Marsha

Cherdecor said...

Linda, when you have a reaction from a medication, call the doctor the very next day. I do that and they change the meds right away. I didn't realize it, but I am allergic to most meds. Don't do harm to yourself if you feel badly and keep taking something that makes you feel badly. Check your blood pressure when your head hurts and keep record. My blood pressure goes up when I take something that doesn't agree with me.

Linda, didn't you say your blood test showed there was a problem?

Oh, listen to me, my blood pressure is now going up because I am concerned about you! LOL!

The reason that I am so emotional, I just found out that I am gluten intolerant and have been doctoring for acid reflux and high blood pressure for years and years and no one GUESSED that it was a gluten problem. Now that I don't eat gluten I have no acid reflux and no high blood pressure.

My neighbor guessed it!!!!

So, please get some help. You ARE important, my friend.

I know, I know, I'll calm myself now.

Baba's Blog .. Babies Are Special said...

Hi Linda,I hope you will be feeling better soon.I am glad that your blisters are drying up after all of this time.Medicines can make you feel great or lousy..I take so many different drugs for my medical conditions, it is a wonder any of them work correctly..Talk later.. Take it easy... Hugs, Baba

Smilingsal said...

You're feeling yuckie and yet you still give us cartoons! Thanks.

Renie Burghardt said...

Dear Linda,

I hope you're feeling much better by today.

I also wanted to let you know that your beautiful giveaway prizes came today! Thank you so very much. And what a nice extra surprise to also have the diary included. That was so sweet of you. I will take a photo of my prize and put it up on my blog the next day or so.

Take good care, feel better, and thank you again!

Hugs and prayers,

Renie

Flip Flop Floozie said...

I have wondered where you were!! Hoping that you are better today!! When you have to try new medications this sometimes happens. Just take care and maybe something will help you and SOON!!

storyteller said...

I’m sorry you’re ‘under the weather’ and hope you feel better soon.
Hugs and blessings,